# SDR SIMA20130417005

- Difficulty date: April 17, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 26,920 hours, 23,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT CONNECTOR MISSING. ACFT WAS REMOVED FROM SERVICE. REPLACED THE EMERGECNY LIGHT CONNECTOR IAW WM 91-10-02 AND SWPM 20-00-03.  THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
